# SDR UPS97822997

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, NR 3 PYLON TO LWR WING DOUBLER HAS A .75 INCH CRACK AT WING FRONT SPAR LWR CAP 18 INBD OF PYLON.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR PARTS IAW DHC SK-894-812 (REF UPS ENRG FILE NR DC8-57-0781).
